Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Scattering of a compresional wave by a prolate spheroid


Authors: Norman G. Einspruch and Carl A. Barlow Jr.
Journal: Quart. Appl. Math. 19 (1961), 253-258
MSC: Primary 78.33
DOI: https://doi.org/10.1090/qam/137471
MathSciNet review: 137471
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Truell, Nature of defects arising from fast neutron irradiation of silicon single crystals, Phys. Rev. 116, 890-892 (1959)
  • [2] P. C. Waterman, Multiple scattering of waves, Ph.D. thesis, Brown University, 1958 (unpublished) MR 2612727
  • [3] C. F. Ying and R. Truell, Scattering of a plane longitudinal wave by a spherical obstacle in an isotropically elastic solid, J. Appl. Phys. 27, 1086-1097 (1956) MR 0086519
  • [4] N. G. Einspruch, E. J. Witterholt and R. Truell, Scattering of a plane transverse wave by a spherical obstacle in an elastic medium, J. Appl. Phys. 31, 806-818 (1960) MR 0112391
  • [5] See, for example: G. J. Dienes and G. H. Vineyard, Radiation effects in solids, Interscience Publishers, Inc., New York, 1957
  • [6] R. D. Spence and S. Granger, The scattering of sound from a prolate spheroid, J. Acoust. Soc. Amer. 23, 701-706 (1951) MR 0044997
  • [7] P. M. Morse and H. Feshbach, Methods of theoretical physics, McGraw-Hill Book Co., Inc., New York, 1953; contains explanations of many of the mathematical steps indicated in this paper. MR 0059774

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.33

Retrieve articles in all journals with MSC: 78.33


Additional Information

DOI: https://doi.org/10.1090/qam/137471
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society